MathSciNet Relay Station
MathSciNet bibliographic data
MR49385 41.1X
Walsh, J. L. Note on the location of zeros of extremal polynomials in the non-euclidean plane. Acad. Serbe Sci. Publ. Inst. Math. 4, (1952). 157–160.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement